# SDR REXA2019042630498

- Difficulty date: April 13, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N293PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15293
- Aircraft time: 13,054 hours, 8,952 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340953S
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FLOOR SUPPORT FS 280 AND BTW LBL12-RBL12.  FLOOR SUPPORT FS 280, RBL12-LBL12 AT COCKPIT AREA WAS REPLACED FOR NEW ONE PER CRJ900 SRM 51-42-20-001-001-A01AND 51-42-06-001-001-A01
